About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 345093, 20 pages
http://dx.doi.org/10.1155/2012/345093
Research Article

A Trend-Switching Financial Time Series Model with Level-Duration Dependence

1School of Mathematics and Statistics, Yunnan University, Kunming 650091, China
2School of Finance, Jiangxi University of Finance and Economics, Nanchang 330013, China
3The Postdoctoral Research Station, Credit Reference Center, The People’s Bank of China, Beijing 100031, China
4Academy of Mathematics and Systems Science, CAS, Beijing 100190, China

Received 25 August 2012; Revised 28 November 2012; Accepted 28 November 2012

Academic Editor: Wei-Chiang Hong

Copyright © 2012 Qingsheng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingsheng Wang, Aifan Ling, Tao Huang, Yong Jiang, and Min Chen, “A Trend-Switching Financial Time Series Model with Level-Duration Dependence,” Mathematical Problems in Engineering, vol. 2012, Article ID 345093, 20 pages, 2012. doi:10.1155/2012/345093